# SDR GTIA2020033035135

- Difficulty date: March 28, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 51,092 hours, 23,607 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

POSSIBLE FUME EVENT AFT CABIN. CLEARED WHEN LEVEL PACK 2 SELECTED OFF PRIOR TO DESCENT. BUT FUMES RETURNED AT 10,000 ON DESCENT-PERF. TSM 05-50-00-810-831-A. NO DEFECTS / ODORS NOTED. FLIGHT CREW RAN ENGINES. ACFT OK FOR SERVICE
